Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

IF value: 1.558
IF1.558
IF 5-year value: 1.475
IF 5-year
1.475
CiteScore value: 2.8
CiteScore
2.8
SNIP value: 0.921
SNIP0.921
IPP value: 1.56
IPP1.56
SJR value: 0.571
SJR0.571
Scimago H <br class='widget-line-break'>index value: 55
Scimago H
index
55
h5-index value: 22
h5-index22
Volume 11, issue 1
Nonlin. Processes Geophys., 11, 127–135, 2004
https://doi.org/10.5194/npg-11-127-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Dedicated to Prof. A. D. Kirwan Jr. on the occasion of his...

Nonlin. Processes Geophys., 11, 127–135, 2004
https://doi.org/10.5194/npg-11-127-2004
© Author(s) 2004. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  25 Feb 2004

25 Feb 2004

Stochastic resonance in a nonlinear model of a rotating, stratified shear flow, with a simple stochastic inertia-gravity wave parameterization

P. D. Williams et al.

Viewed

Total article views: 1,358 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
713 535 110 1,358 149 137
  • HTML: 713
  • PDF: 535
  • XML: 110
  • Total: 1,358
  • BibTeX: 149
  • EndNote: 137
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 24 Sep 2020
Publications Copernicus
Download
Citation